# SDR AALA20100803TUL11

- Difficulty date: April 15, 2010
- Submitted: August 3, 2010
- Operation: Air carrier
- Aircraft: N386AA
- Make and model: Boeing 767323
- Aircraft serial: 27060
- Aircraft time: 67,357 hours, 10,713 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 30H EMERGENCY LIGHT GUARD DAMAGED.  REPLACED GUARD FOR EMERGENCY LIGHT AT SEAT 30H.  OPS CHECKED NORMAL.
